| Catalog Number |
109.640 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that 16 months after the dental implant was placed, in intraoral site 7 of the patient¿s mouth, bone loss was observed around the implant.Initial primary stability was achieved and immediate load was performed.Patient presented bone type ii.Patient did experience pain.The device will be forwarded to the manufacturer for investigation.There were no reported patient complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
Event or Problem Description